The structure of Π (ΩS)
Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 109-117.
@incollection{AST_1984__113-114__109_0,
     author = {Halperin, Stephen},
     title = {The structure of $\Pi_\star (\Omega S)$},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     mrnumber = {749046},
     zbl = {0546.55014},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__109_0/}
}
TY  - CHAP
AU  - Halperin, Stephen
TI  - The structure of $\Pi_\star (\Omega S)$
BT  - Homotopie algébrique et algèbre locale
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 113-114
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__113-114__109_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=749046
UR  - https://zbmath.org/?q=an%3A0546.55014
LA  - en
ID  - AST_1984__113-114__109_0
ER  - 
%0 Book Section
%A Halperin, Stephen
%T The structure of $\Pi_\star (\Omega S)$
%B Homotopie algébrique et algèbre locale
%A Collectif
%S Astérisque
%D 1984
%N 113-114
%I Société mathématique de France
%G en
%F AST_1984__113-114__109_0
Halperin, Stephen. The structure of $\Pi_\star (\Omega S)$, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 109-117. http://www.numdam.org/item/AST_1984__113-114__109_0/

[B] I. K. Babenko , One analytic properties of the Poincaré series of loop spaces. Math Zametki 27 (1980) 751-765. | MR | Zbl

I. K. Babenko , One analytic properties of the Poincaré series of loop spaces English Translation in Math Notes 27 (1980). | Zbl

[F-H] Y. Felix and S. Halperin , Rational LS category and its applications, Transactions of A.M.S., Vol. 273 , n° 1 (1982), p. 1-37. | DOI | MR | Zbl

[F-H-T] Y. Felix, S. Halperin and J. C. Thomas, The homotopy Lie algebra for finite complexes. Publications Mathématiques de l'I.H.E.S., n° 56 (1982) , p. 387-410. | EuDML | MR | Zbl

[F-H-T '] Y. Felix, S. Halperin and J. C. Thomas, Espaces de catégorie deux, preprint.

[F- T] Y. Felix and J. C. Thomas, The radius of convergence of Poincaré series of loop spaces, Inventiones Math., Vol. 68, fasc. 2 (1982) , p. 257-274. | DOI | EuDML | MR | Zbl

[Fr-H] J. Friedlander and S. Halperin, An arithmetic characterization of the rational homotopy groups of certain spaces, Inventiones Math. 53 (1979) 117-138. | DOI | EuDML | MR | Zbl

[H] S. Halperin, Finiteness in the minimal models of Sullivan, Trans. A.M.S. 230 (1977) 173-199. | DOI | MR | Zbl

[Q] D. Quillen, Rational homotopy theory, Ann of Math. 90 (1969) 205-295. | DOI | MR | Zbl